# SDR HEEA0015252

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3905B
- Make and model: Bell 206L-1
- Aircraft serial: 45598
- System (JASC): 3212 · Emergency Flotation Section
- Part: Mount
- Part number: 20077115
- Condition: Mislocated
- Location: Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MOUNTING SKIRTS ON FLOAT BAG MISLOCATED.
